Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 203, NWS San Francisco Bay Area, CA

September 6, 2021

NWS San Francisco Bay Area, CA issued this small craft advisory at Sep 6, 2021, 2:01 AM PDT. It took effect at Sep 6, 2021, 3:00 PM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2021, 2:01 AM PDT (09:01 UTC)
In effect from
Sep 6, 2021, 3:00 PM PDT
Expired
Sep 7, 2021, 9:00 AM PDT
In force
18 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

660 
WHUS76 KMTR 060901
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
201 AM PDT Mon Sep 6 2021

PZZ560-061715-
/O.NEW.KMTR.SC.Y.0203.210906T2200Z-210907T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
201 AM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-061715-
/O.NEW.KMTR.SC.Y.0203.210906T2200Z-210907T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
201 AM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
5 follow-up statements
033 
WHUS76 KMTR 061536
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
836 AM PDT Mon Sep 6 2021

PZZ560-062345-
/O.CON.KMTR.SC.Y.0203.210906T2200Z-210907T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
836 AM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-062345-
/O.CON.KMTR.SC.Y.0203.210906T2200Z-210907T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
836 AM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
895 
WHUS76 KMTR 062132
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
232 PM PDT Mon Sep 6 2021

PZZ540-070545-
/O.NEW.KMTR.SC.Y.0204.210907T2200Z-210908T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
232 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-070545-
/O.NEW.KMTR.SC.Y.0204.210907T1900Z-210908T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
232 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT TUESDAY...

* WHAT...Southwest winds 5 to 15 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From noon to 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-070400-
/O.CON.KMTR.SC.Y.0203.210906T2200Z-210907T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
232 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-070545-
/O.CON.KMTR.SC.Y.0203.210906T2200Z-210907T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
232 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
697 
WHUS76 KMTR 070357
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
857 PM PDT Mon Sep 6 2021

PZZ560-070500-
/O.EXP.KMTR.SC.Y.0203.000000T0000Z-210907T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
857 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

Winds have fallen below advisory criteria.

$$

PZZ540-071200-
/O.CON.KMTR.SC.Y.0204.210907T2200Z-210908T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
857 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-071000-
/O.CON.KMTR.SC.Y.0203.000000T0000Z-210907T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
857 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-071200-
/O.CON.KMTR.SC.Y.0204.210907T1900Z-210908T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
857 PM PDT Mon Sep 6 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM PDT
TUESDAY...

* WHAT...Southwest winds 5 to 15 kt with gusts up to 30 kt 
  expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From noon to 9 PM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
051 
WHUS76 KMTR 070905
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
205 AM PDT Tue Sep 7 2021

PZZ571-071715-
/O.NEW.KMTR.SC.Y.0205.210908T1600Z-210909T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 9 AM Wednesday to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-071715-
/O.NEW.KMTR.SC.Y.0205.210908T1600Z-210909T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 3 AM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 9 AM Wednesday to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-071715-
/O.EXT.KMTR.SC.Y.0203.000000T0000Z-210907T1600Z/
/O.EXB.KMTR.SC.Y.0204.210908T0100Z-210909T0400Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 PM
PDT WEDNESDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. 

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...For the Small Craft Advisory, until 9 AM PDT this 
  morning. For the Small Craft Advisory, from 6 PM this evening 
  to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-071715-
/O.EXB.KMTR.SC.Y.0204.210908T0400Z-210909T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...From 9 PM this evening to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-071715-
/O.EXB.KMTR.SC.Y.0204.210907T2200Z-210908T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ576-071715-
/O.EXB.KMTR.SC.Y.0204.210908T1000Z-210909T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 3 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-071715-
/O.EXB.KMTR.SC.Y.0204.210907T2200Z-210909T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-071715-
/O.EXT.KMTR.SC.Y.0204.210907T2200Z-210909T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-071715-
/O.CON.KMTR.SC.Y.0204.210907T1900Z-210908T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
205 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From noon today to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
703 
WHUS76 KMTR 071554
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
854 AM PDT Tue Sep 7 2021

PZZ565-080000-
/O.EXP.KMTR.SC.Y.0203.000000T0000Z-210907T1600Z/
/O.CON.KMTR.SC.Y.0204.210908T0100Z-210909T0400Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 PM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 6 PM this evening to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-080000-
/O.CON.KMTR.SC.Y.0204.210908T0400Z-210909T1000Z/
Waters from Point Arena to Point Reyes 10-60 NM-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...From 9 PM this evening to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-080000-
/O.CON.KMTR.SC.Y.0205.210908T1600Z-210909T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 9 AM Wednesday to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-080000-
/O.CON.KMTR.SC.Y.0204.210907T2200Z-210909T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-080000-
/O.CON.KMTR.SC.Y.0205.210908T1600Z-210909T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
3 AM PDT THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 9 AM Wednesday to 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-080000-
/O.CON.KMTR.SC.Y.0204.210907T2200Z-210908T0400Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ576-080000-
/O.CON.KMTR.SC.Y.0204.210908T1000Z-210909T0400Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 3 AM to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ560-080000-
/O.CON.KMTR.SC.Y.0204.210907T2200Z-210909T0400Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 3 PM this afternoon to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-080000-
/O.CON.KMTR.SC.Y.0204.210907T1900Z-210908T0400Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
854 AM PDT Tue Sep 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From noon today to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 5, 10:33 PM PDT, 3 hours 28 minutes earlier.

Area forecast discussion, Sep 5, 10:33 PM PDT, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1033 PM PDT Sun Sep 5 2021

.SYNOPSIS...A warming and drying trend will continue through Labor
Day as high pressure builds over the region. Mid to upper level
monsoonal moisture will bring extra cloud coverage into midweek.
Temperatures trend cooler with the return of a deeper marine
layer after midweek. Deeper cooling by late next weekend.

&&

.DISCUSSION...as of 9:52 PM PDT Sunday...Coastal stratus and fog
returning tonight with high clouds moving in from the southwest.
Based on WRF-ARW/GFS qpf, added patchy light coastal drizzle to
the forecast for late tonight and Labor Day morning. A few spots
had reported measurable light drizzle this morning.

Errors continue in global and meso-scale model (larger scale)
surface pressure gradients, e.g. WMC-SFO. Thus at observed 2.7 mb
WMC-SFO is weakly offshore versus model errors, large in some
cases, showing onshore SFO-WMC; it has implications since the
high pressure system over the Great Basin is stronger than
modeled. This helps explain chances of showers/rain for late this
week e.g. earlier GFS output showed, but no longer show in recent
runs. Also has implications for assessing potential convective
weather, which in this case had already looked benign and more
diluted at the start and since continues to not be a threat for
our cwa. Early September wet weather is very infrequent since it's
typically a warmer time of year with offshore winds, but based on
historic data it would not be unprecedented if it had rained.

Assuming modeled 500 mb height fields are correct, the entirety of
the high pressure system with mid-level anticyclonic flow mostly
prevails over our cwa through this week. The center of the high
pressure system only slowly progresses eastward across NV/UT
through the week versus earlier global models showing more of an
ambitious progressive pattern allowing a 500 mb shortwave trough
to approach our coast from the northwest late Thursday into Friday.
This solution of an approaching 500 mb trough appears to be much
weaker now, perhaps over our cwa only briefly interrupting the 500
mb high as the trough passes by far northern California later this
week per recent ECMWF.

For additional information on the forecast please see the previous
discussion.

&&

.PREV DISCUSSION...as of 02:44 PM PDT Sunday...Ample sunshine across
the region this afternoon after patchy fog inland burned off by 10
am this morning. Current temperatures are running anywhere from a
few degrees warmer near the coast and up to 9 degrees warmer
farther inland. This is all due to the building high pressure that
is centered over SoCal and Southern Nevada. Afternoon temperatures
will continue to increase this afternoon leaving us with highs of
70s to 80s along and near the coast while hotter inland areas
reach into the 90s and some triple digit heat across southern
Monterey County and potentially in our extreme inland areas that
are adjacent to the Sacramento Valley.

For tomorrow, have added the mention of patchy fog along the coast
again given the compressed marine layer keeping marine stratus
closer to the surface. If it does redevelop early tomorrow
morning, it should burn off again by 9 or 10 am. Meanwhile, the
center of the high pressure will nudge slightly north and expand a
bit west into our region tomorrow as 850 mb temps reach their
peak of around 24-27 degrees C (a couple degrees warmer than what
is forecast for this afternoon). 500 mb heights for the high will
peak between 596-598 dam tomorrow. Thus, we're expecting
additional warming tomorrow which would make Monday our hottest
day of the week with our region ranging 3 to 15 degrees above
normal. If you're out and about for the Labor Day Holiday, then
please note that there will be more widespread upper 90s to triple
digit heat in our typical hot inland areas while coastal areas
stay in the 70s and 80s. Heat Risk levels will be moderate for
most inland areas which means folks sensitive to heat should stay
cool and hydrated...but in all honesty, it doesn't hurt for
everyone to follow that advice and avoid anything strenuous during
the heat of the day. This is also a good reminder to be cautious
of any outdoor actions that may cause a spark or a fire. On a hot,
dry holiday, we want people to stay safe and avoid any fire starts
with our widespread dry fuels.

As the high pressure dominates our region tomorrow, monsoonal
moisture will wrap around the base of the high and then stream
clockwise over the Pacific Ocean and head northward towards the
OR/CA border. There will be some instability associated with that
moisture, but the good news is that it stays well offshore from
our CWA and looks to skirt the far NorCal coastline in NWS
Eureka's CWA.

Looking ahead in the week, the high pressure and the hot airmass
stick around and only show gradual signs of weakening/cooling
each day. Therefore, Tuesday should show some slight cooling, but
still be pretty warm to hot farther from the coast. Models are
showing that we could see some enhanced onshore flow on Tuesday,
but later in the afternoon, which may be too late in the day to
add much of a cooling effect. Have essentially tapered max temps
each day just by a couple of degrees through Thursday as the
center of the high pressure nudges eastward towards the Four
Corners. It's not really until Friday when we should see a more
noticeable cooling effect as an upper level trough pushes towards
the coast which should deepen our marine layer and return to more
seasonable temperatures through the weekend.

&&

.AVIATION...as of 10:33 PM PDT Sunday...For the 06z TAFs. The
marine layer has further compressed down to around 500 ft AGL as
high pressure builds across the region. Satellite shows low clouds
along the coast, out over the waters, and moving down the Salinas
Valley. Monsoonal moisture moving between inland high pressure
and an upper low offshore is generating some high clouds as well
at about 20,000 ft AGL. Patchy fog and coastal drizzle is possible
again tonight, though where the fog develops away from the
immediate coastline is low confidence. At the moment, limiting it
to KSTS but would not be surprised to see other terminals under
LIFR conditions later tonight. Expect low clouds/fog to burn off
around mid morning again tomorrow (15z-17z) and VFR conditions to
then prevail through the afternoon. Light winds overnight with the
typical afternoon sea breeze.

HRRR shows some near-surface and total smoke lingering across the
North/East Bay into Monday afternoon before conditions improve.
This may create some reduction in slant range visibility as well
as haze for some terminals.

Vicinity of KSFO...VFR through the period prevailing, though
patchy stratus/fog may form over the bay overnight. It is possible
for this to move into the terminal, but confidence is low and thus
was left out of the taf. Some HZ/BR will be possible late tonight
into early Monday morning. Winds to diminish overnight with
onshore winds returning in the afternoon 15-20 kt.

KSFO Bridge Approach...Possible mist/fog in the vicinity 09z-17z
Monday.

Monterey Bay...Currently VFR but satellite shows low clouds moving
into KMRY and KSNS. Observations near Marina show cig heights of
300 ft AGL. LIFR conditions overnight through mid tomorrow morning
along with areas of fog. VFR conditions afterwards through the
evening before low clouds potentially return towards the end of
the taf period.

&&

.MARINE...as of 9:10 PM PDT Sunday...Moderate northwest winds
continue through the night, with some stronger breezes in the
northern outer waters. Tomorrow afternoon winds will increase,
especially around coastal jet areas, such as south of Pigeon Point
and along the Big Sur coast south of Point Sur. Winds will also
be gusty through the Golden Gate gap in the afternoon and evening.
Seas will be mixed with a moderate period northerly swell and a
light, longer period southerly swell.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...None.

PUBLIC FORECAST: Canepa
AVIATION: AS
MARINE: Lorber

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:32 PM PDTSmall Craft AdvisoryMTR8 days

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.